Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 476705, 5 pages
http://dx.doi.org/10.1155/2014/476705
Research Article

Wiener Polarity Index of Cycle-Block Graphs

Department of Mathematics, South China Agricultural University, Guangzhou 510642, China

Received 18 August 2013; Accepted 6 January 2014; Published 27 February 2014

Academic Editors: X. M. Yang and G. Yu

Copyright © 2014 Zhen Jia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Wiener, “Structural determination of paraffin boiling points,” Journal of the American Chemical Society, vol. 69, no. 1, pp. 17–20, 1947. View at Google Scholar · View at Scopus
  2. W. Du, X. Li, and Y. Shi, “Algorithms and extremal problem on Wiener polarity index,” MATCH: Communications in Mathematical and in Computer Chemistry, vol. 62, no. 1, pp. 235–244, 2009. View at Google Scholar · View at Scopus
  3. H. Deng, “On the extremal Wiener polarity index of chemical trees,” MATCH: Communications in Mathematical and in Computer Chemistry, vol. 66, no. 1, pp. 305–314, 2011. View at Google Scholar · View at Scopus
  4. M. H. Liu and B. L. Liu, “On the Wiener polarity index,” MATCH: Communications in Mathematical and in Computer Chemistry, vol. 66, no. 1, pp. 293–304, 2011. View at Google Scholar · View at Scopus
  5. H. Q. Hou, B. L. Liu, and Y. F. Huang, “The maximum Wiener polarity index of unicyclic graphs,” Applied Mathematics and Computation, vol. 218, pp. 10149–10157, 2012. View at Publisher · View at Google Scholar · View at Scopus
  6. A. Behmarama, H. Yousefi-Azaria, and A. R. Ashafi, “Wiener polarity index of fullerenes and hexagonal systems,” Applied Mathematics Letters, vol. 25, no. 10, pp. 1510–1513, 2012. View at Publisher · View at Google Scholar
  7. T. Došlić and F. Måløy, “Chain hexagonal cacti: matchings and independent sets,” Discrete Mathematics, vol. 310, no. 12, pp. 1676–1690, 2010. View at Publisher · View at Google Scholar · View at Scopus
  8. T. Došlić and M. S. Litz, “Matchings and independent sets in polyphenylene chains,” MATCH: Communications in Mathematical and in Computer Chemistry, vol. 67, no. 2, pp. 313–330, 2012. View at Google Scholar